# SDR SWAA2021050367790

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMER EXIT SIGNS TOP; FWD AND AFT INOP / RELAMPED R/H OVERWING EXIT SIGNS AS PER AMM 33-51-01-960-801; TEST NORMAL.
